# SDR SWAA2015040738227

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 59409021
- Condition: Missing
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LANYARD MISSING.  INSTALLED LANYARD IAW AMM.
